MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 100CTMG/DL
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Anemia (1706); Urinary Frequency / Polyuria (2275)
Date of Event 04/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Adverse event report is being submitted due to symptoms related to diabetes - frequent urination.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - able to establish contact with customer and stated that her condition is still the same, still having frequent urination.Customer is in a lot of pain and she is not sure if is because of her diabetes.Customer stated that she is anemic.Customer is not sure if her symptoms are related to her diabetes or her anemia.Customer stated that she has been suffering with this chronic illness for a long time.Customer will be having surgery tomorrow but did not want to specify what she was having surgery on.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - able to establish contact with customer and stated she had her surgery on 23-apr-2020 and was discharged the same day.Condition has not improved and she is still having frequent urination and frequent bowl movement but she is not sure if its because of her diabetes.
 
Event or Problem Description
Consumer reported complaint for e-0 accompanied by symptoms.Results.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of frequent urination.Customer is anemic and has chronic pancreatitis (c-diff).Medical attention is not reported as a result of the actual blood glucose results or reported symptom.The product storage location is undisclosed.During the call, a blood test was performed by the customer and produced test results of 158mg/dl fasting using true metrix meter.The test strip lot manufacturer¿s expiration date is 08/27/2021 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 24-sept-2021: h6: updated fda¿s type, findings and conclusions codes.H10: meter and strips were not returned for investigation.Retention strip lot tested and passed.Most likely underlying root cause: mlc-078 user hematocrit low manufacturer acknowledges the lateness of this report and initiated the necessary corrective action.Manufacturer corrective action number: (b)(4)¿.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10063526
Report Number1000113657-2020-00303
Device Sequence Number19603795
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/27/2021
Device Model NumberSTRIP, RLN TMX 100CTMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMW4143S
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/17/2020
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;